# SDR FDEA201211133983

- Difficulty date: November 13, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 630
- Aircraft time: 54,181 hours, 18,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397425920000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO PIT FLOOR SUPPORT BETWEEN FR 65 & 66 LOCATED 20 IN RT OF CENTERLINE FOUR FASTENER HOLES MISDRILLED.  R & R FLOOR SUPPORT SECTION AT BULK CARGO PIT IAW SRM 51-72-10, PG. 1.
